# SDR YENA20151218651

- Difficulty date: December 18, 2015
- Submitted: December 21, 2015
- Operation: Air carrier
- Aircraft: N535JB
- Make and model: Airbus A320-232
- Aircraft serial: 1739
- Aircraft time: 54,306 hours, 19,337 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN LT FLOORBEAM 1292, TRIPLE BEAM HAS CORROSION FRAME 66-68, STR 23L. R & R AFT CABIN LT FLOORBEAM 1292, TRIPLE BEAM FR66-68, STR23L.
